# SDR UIEA2018111502621

- Difficulty date: November 15, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,250 hours, 21,059 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7600 · Engine Controls
- Part: Warning Light
- Condition: False Activation
- Location: Rt Eng Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RH ENG VALVE LIGHT ON( C/W FIM 76-11 F/T 808 NO FAULTS NOTED AT THIS TIME   )
